# SDR 96ZZZX3787

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N821AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0257
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 08113508
- Condition: Corroded
- Location: Rt Wing
- Part time: 19,463 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER/OPERATOR FOUND RT WING WOULD CREAK AND GROAN WHEN WING WAS FLEXED.  INSPECTION REVEALED THE LOWER FORWARD MAIN SPAR ATTACH FITTINGS WERE WORN AROUND THE ATTACH BOLT.  THE BOLT WAS FOUND TO BE IN GOOD CONDITION.  AFTER REMOVAL OF THE FITTINGS, FOUND THE BOLT HOSE SLIGHTLY ELONGATED AND CORROSION WITH PITTING ON THE MATING SURFACES OF THE WING FITTINGS.  SUBMITTER STATED AD 79-10-15/ME79-16AR4 AND CONTINUED AIRWORTHINESS 57-10-01 TOUCH ON THE SUBJECT OF SPAR FITTINGS, HOWEVER, NONE OF THE AFOREMENTIONED APPLY TO THE 402 'C' SERIES OF AIRCRAFT.
